# SDR SWAA2021080294617

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS790 RBL24 WL157 ON NUT PLATE RETAINER / [01] REMOVED CORROSION ON NUT PLATE RETAINER AT BS 790 ; RBL 24 ;WL 157 ; WORK AREA IS 5.0' X 0.900' X 0.005 ; ORIGINAL THICKNESS IS 0.040 ; REMAINING THICKNESS IS 0.035 ; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ; STEP 4G; [02] VERIFIED; [03] VERIFIED REMOVAL OF CORROSION ON NUT PLATE RETAINER AT BS 790; RBL 24; WL 157; WORK AREA IS 5.0' X 0.900' X 0.005'; ORIGINAL THICKNESS IS 0.040'; REMAINING THICKNESS IS 0.035'; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ; STEP 4. G.; [04] RETRACTING CORRECTIVE ACTION STATEMENT #3 DUE TO CALIBRATED TOOLING NOT DOCUMENTED.; [05] CERTIFYING EDIT.; [06] LOCATED AND DRILLED NEW NUT PLATE RETAINER IAW SRM 51-40-05-0G-0 AND DWG 146A0081; [07] VERIFIED; [08] VERIFIED LOCATING AND DRILLING OF NEW NUT PLATE RETAINER PER SRM AND DWG.; [09] OK TO INSTALL NEW RETAINER AT BS 790 ;RBL 24 ; WL 157; [10] VERIFIED; [11] VERIFIED OK TO INSTALL.; [12] INSTALLED NEW NUT PLATE RETAINER ON BS 790 ; RBL 24 ; WL 157 IAW SRM 51-40-02-0G-0 AND DWG 146A0081; [13] VERIFIED; [14] VERIFIED NUT PLATE RETAINER INSTALL PER SRM AND DWG.
